# SDR 2004UALA00722

- Difficulty date: April 22, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Disk
- Condition: Ruptured
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  LEAK DETECTED AT THE RUPTURED DISK AT RELIEF HOLES.  REPLACED DISK. OSV, WINSLOW, HAS ADDED ULTRASONIC LEAK DETECTION TO BOTTLE INSPECTION PROCESS.
